# SDR USAA2011121900028

- Difficulty date: December 18, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 50,051 hours, 7,093 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F536723380000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - CORROSION ON FLOOR PANEL BETWEEN FR73 TO FR76 & BETWEEN Y1137 TO Y1447.  REPLACED FLOOR PANEL BETWEEN FR73 TO FR76 & BETWEEN Y1137 TO Y1447 IAW TYPICAL REPAIR TR 330-5302-11-0330 & A330 SRM 51-21-11 & 51-75-12.
